MAUDE Adverse Event Report: DEPUY SPINE INC MOD X25 SI DRIVER INSERTER

DEPUY SPINE INC MOD X25 SI DRIVER INSERTER
Model Number 698342485
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is company representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the screwdriver shaft is stuck.The issue was observed during demo.There was no patient involvement.This complaint involves one (1) device.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The driver shaft was unable to be removed from the nose of the cmf battery power driver.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: a review of the receiving inspection (ri) for surgeon request team srt was conducted identifying that lot number wa17133 was released in a single batch.-batch1: lot qty of (b)(4) units were released on 07 mar 2017 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Customer quality investigation: the mod x25 si driver inserter was not returned, and the investigation will be completed based on the supplied images from the attachments.The images were reviewed, and the complaint condition could not be confirmed as the image did not provide enough clarity to show any issues with the driver.As the instrument was not returned an as received, dimensional, material or drawing reviews are not applicable.Document/specification review: (current and manufactured).Conclusion: no definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H11 corrected data: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MOD X25 SI DRIVER INSERTER
Common Device Name
DRIVER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10049303
Report Number1526439-2020-01030
Device Sequence Number19545282
Product Code HWR
UDI-Device Identifier10705034489254
UDI-Public(01)10705034489254
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number698342485
Device Catalogue Number698342485
Device Lot NumberWA17133
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer05/13/2020
05/27/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date05/26/2020
06/05/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOD X25 SI DRIVER INSERTER